# SDR DXTA2024092900686

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N247QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6171
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, THE INTERIOR MAIN CABIN DOOR RELEASE HANDLE WOULD ONLY TRAVEL 3/4 OF THE WAY AND WOULD GET STUCK. THE TOP ROLLERS ON THE DOOR LATCH WERE AT ABOUT 75% TRAVEL AND IT WAS EXTREMELY DIFFICULT TO STOW THE HANDLE  WITHOUT HANGING ON THE DOOR TO TAKE THE LOAD OFF OF IT. AFTER THE 4TH ATTEMPT, FORCING THE HANDLE UP, THE UPPER ROLLERS FINALLY RELEASED FROM THE CATCHES AND THE DOOR WAS ABLE TO BE OPENED CORRECTIVE ACTION: ARRIVED AT AC AND FOUND THE PAX DOOR OPENS EASILY FROM THE OUTSIDE, BUT OCCASIONALLY BINDS AT THE TOP OF THE FUSELAGE STOPS WHEN ATTEMPTING TO OPEN WITH THE INSIDE HANDLE. FOUND THE PULL-IN CAMS OF THE DOOR WOULD CONTACT THE STOP-BOLTS ON THE UPPER FUSELAGE FRAME AT THE WRONG TIME, CREATING RESISTANCE WHEN OPENING THE DOOR. ADJUSTED STOP-BOLTS ON THE FUSELAGE AS NEEDED AND OPENED AND CLOSED THE PAX DOOR FROM THE INSIDE AND OUTSIDE DOOR HANDLES MULTIPLE TIMES AND FOUND THE PAX DOOR OPERATES SMOOTHLY AND EASILY. OPS CHECKS ARE SATISFACTORY, THE PAX DOOR ITSELF DID NOT NEED ADJUSTMENT OR RE-RIG. NOTIFIED MCC AND SECURED AC AS NEEDED. WORK PERFORMED IRW CL-650 AMM 52-11-00.
